# SDR HEEA0011951

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL923
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 204040386001
- Condition: Corroded
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XMSN CASE ASSY CORROSION ON TOP FLANGE AND PILOT DIAMETER WORN.
